The Community for Technology Leaders
Green Image
Issue No. 11 - November (1976 vol. 25)
ISSN: 0018-9340
pp: 1124-1130
A. Kandel , Department of Computer Science, New Mexico Institute of Mining and Technology
An algorithm for obtaining simple disjunctive decompositions of fuzzy functions is described. The insufficiency of Boolean methods for simplification of fuzzy functions is discussed. Special properties of the decomposed fuzzy structures are introduced and their relationships to two-valued logic are investigated. This new algorithm is the first one in a containing research in the area of multivalued and fuzzy decompositions of complex systems.
Decomposition algorithm, fuzzy consensus, fuzzy map, fuzzy switching function, simple disjunctive decompositions.
A. Kandel, "On the Decomposition of Fuzzy Functions", IEEE Transactions on Computers, vol. 25, no. , pp. 1124-1130, November 1976, doi:10.1109/TC.1976.1674563
44 ms
(Ver 3.3 (11022016))